標題: Bayesian analysis of a general growth curve model with predictions using power transformations and AR(1) autoregressive dependence
作者: Lee, JC
Liu, KC
統計學研究所
Institute of Statistics
公開日期: 1-三月-2000
摘要: In this paper, we consider a Bayesian analysis of the unbalanced (general) growth curve model with AR(1) autoregressive dependence, while applying the Box-Cox power transformations. We propose exact, simple and Markov chain Monte Carlo approximate parameter estimation and prediction of future values. Numerical results are illustrated with real and simulated data.
URI: http://hdl.handle.net/11536/30680
ISSN: 0266-4763
期刊: JOURNAL OF APPLIED STATISTICS
Volume: 27
Issue: 3
起始頁: 321
結束頁: 336
顯示於類別:期刊論文


文件中的檔案:

  1. 000086354400005.pdf